# SDR QXEA200700617

- Difficulty date: April 14, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 3,773 hours, 2,586 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- CLIMBING THROUGH 5000 FEET RECEIVED A GLD UNSAFE CAUTION MESSAGE AND FO'S RADIO ALTIMETER WAS SHOWING ZERO FEET WITH A BARBER POLE.  C/W CHECKLIST AND ALL RETURNED TO NORMAL.  MAINTENANCE C/W RADIO ALTIMETER OPERATIONAL CHECK AND GROUND SPOILERS OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
